Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Skin darkening while having anti TB drugs. Is it due to side effect?

hello doc! i am a 19 yr old girl and i have been diagnosed with TB 6 months back.. till now i am continuing with the anti tb drugs...and i have been noticing darkening of my skin colour with due course of this darkening of skin color an effect of these drugs..and if it is..then will it get fairer as it was earlier?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  773
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, anti Tb medication do affect the skin health.This is because the medications use up most of the vitamins for their functioning and detoxification.

DO take Multivitamin supplements these will help to maintain the health in the skin and keep the skin fair.

The skin colour is reversible and you will have as it was before after stopping the medications.

Wish you good health.


Answered: Tue, 25 Sep 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor